# SDR BAQA089586

- Difficulty date: October 8, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,985 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800847000
- Part serial: 54
- Condition: Faulty
- Location: Yaw
- Part time: 3,985 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW ACTUATOR SAS FAULT.  REPLACED WITH SERVICEABLE UNIT.
